# SDR TAMF20060004S

- Difficulty date: March 8, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C2*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CRACK ON NOSE WHEEL BULKHEAD LT VERTICAL CHORD STA 287, BL 25.   DAMAGE WILL BE REPAIRED IAW EWO 767 53-005, SRM 57-70-12 FIGURE 1.
